Showing all 4 results

Show sidebar

Napa Extend Tablet, 1 strip [Paracetamol 665 mg]

৳ 15

What Napa Extend is and what it is used for?

Napa® Extend is the preparation of Paracetamol 665 mg extended release formulation. It is formulated by dual granulation technology. There are two types’ granules in each tablet 31% (206 mg) is in immediate release form for immediate action and 69% (459 mg) in sustain release form for continuous pain relief for 8 hours. Paracetamol 665 mg Extended Release tablet is effective for the relief of persistent pain associated with osteoarthritis and muscle aches and pains such as backache. Paracetamol 665 mg Extended Release tablet also provides effective, temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache and pain after dental procedures, and cold & flu. Reduces fever.   Before you take Napa Extend Do not take this medicine and tell your doctor if: Hypersensitivity to Paracetamol or to any of the excipients.   Take special care with Napa Extend Check with your doctor before taking this medicine if: Paracetamol should be administered with caution to patients with hepatic or renal Dysfunction.   Taking other medicines Anticoagulant dosage may require reduction if paracetamol medication is prolonged. Paracetamol absorption from immediate release preparations is increased by drugs which increase gastric emptying, eg metoclopramide, and decreased by drugs which decrease gastric emptying, eg propantheline, antidepressants with anticholinergic properties, narcotic analgesics.   Pregnancy and Lactation Pregnancy category: B This drug should not be used during pregnancy unless the benefit outweighs the risk.A decision should be made to discontinue breastfeeding or to not administer the drug, taking into account the importance of the drug to the mother.   Warnings & Precaution Hypersensitivity Reactions: Serious hypersensitivity reactions, including anaphylactic-type reactions, some of which have been life-threatening and fatal, have been reported in patients receiving Ferric Carboxymaltose. Patients may present with shock, clinically significant hypotension, loss of consciousness, and/or collapse.   How to take Napa Extend Paracetamol 665 mg Extended Release tablet are to be administered orally, with or without food. Adults and children over 12 years. Two tablets, swallowed whole, every 6 to 8 hours (maximum of 6 tablets in any 24 hours). The tablets must not be crushed.   If you forget to take Napa Extend If you forget to take a dose, take it as soon as you remember it. If it is almost time for your next dose, do not take the missed dose. Take the next dose on time.   If you stop taking Napa Extend Do not stop taking this medicine without talking to your doctor. You should not stop taking Napa Extend just because you feel better. This is because the problem may come back or get worse again.   If you have any further questions on the use of this product, ask your doctor or pharmacist.   Possible side effects (Adverse effect/Side effect as short form) Like all medicines, Napa Extend can cause side effects, although not everybody gets them. Reports of adverse reactions are rare. Although the following adverse reactions have been reported, a causal relationship to the administration of paracetamol has been neither confirmed nor refuted: dyspepsia, nausea, allergic and haematological reactions.   How to store Napa Extend (Storage condition)?

Store in a cool and dry place and keep away from children.

Napa Rapid, 1 Strip [Paracetamol 500 mg.]

৳ 9
Description:

Napa® Rapid caplet is an advanced formulation of Paracetamol that contains Actizorb® technology. It dissolves up to five times faster than standard Paracetamol tablets. Napa® Rapid caplet is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics.

  Indications: All conditions requiring relief from pain and fever such as neuritis, neuralgia, headache, earache, toothache, pain due to rheumatic disorder, cold, influenza, dysmenorrhoea, migraine, backache, pain due to arthritis etc.   Dosage and Administration: Adults and children (aged 12 years and over): Take 1 to 2 caplets every four to six hours as needed. Do not take more than 8 caplets in 24 hours. Children (7 to 11 years): Take ½-1 caplet every four to six hours as needed. Do not take more than 4 caplets in 24 hours. Not recommended in children under 7 years.   Pregnancy and Lactation: Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of the doctor regarding its use. Paracetamol is excreted in breast milk but not in a clinically significant amount. Available published data do not contraindicate breast feeding.   Contraindications: Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Precautions: Paracetamol should be given with care to patients with impaired kidney or liver function. Paracetamol should be given with care to patients taking other drugs that affect the liver.   Side Effects: Side effects of Paracetamol are usually mild, including thrombocytopenia, leukopenia, breathing problem. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.   Overdosage: Symptoms of Paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur.   Pharmaceutical Precautions: Keep in a cool & dry place. Protect from light. Keep out of the reach of children.   Commercial Pack:

Napa® Rapid Caplet: Box containing 270 caplets in 9x30’s blister strips. Each caplet contains Paracetamol BP 500 mg

Napa Syrup 60ml, 1 Bottle [Paracetamol 120 mg/ 5 ml]

৳ 21

Product details of Napa Syrup 60ml, 1 Bottle [Paracetamol 120 mg/ 5 ml]

  • Quantity number indicates 1 Bottle
  • 1 PET bottle contains 60ml syrup.
  • Indications:
  • Relief from pain and fever such as neuritis, neuralgia, headache, earache,pyrexia,toothache,rheumatic disorder cold, influenza, dysmenorrhoea etc

Napa Tablet, 1 Strip [Paracetamol 500mg]

৳ 8
Napa® Paracetamol Tablet/Extra Tablet/Syrup/Suspension/ Suppository/Paediatric Drops Description: Napa (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics.IndicationsAll conditions requiring relief from pain and fever such as neuritis, neuralgia, headache, earache, toothache, pain due to rheumatic disorder, cold, influenza, dysmenorrhoea, post-vaccination pain and fever of children etc. Napa suppositories are used for rapid symptomatic management of pain and fever. It is given as rectal suppository for mild to moderate pain and for pyrexia. Dosage and Administration Tablet/Extra Tablet: Adults: 1-2 tablets 3-4 times daily; Syrup/Suspension: Adults: 4-8 Measuring spoonful 3-4 times daily; Children: 6-12 years: 2- 4 measuring spoonful 3-4 times daily, 1-5 years: 1-2 Measuring spoonful 3-4 times daily, Up to 1 year: 1/2 -1 Measuring spoonful 3-4 times daily. Paediatric drops: Neonates & Children: 0-3 months: 0.5 ml, 4-11 months: 1ml, 12-23 months: 1.5 ml, 2-3 years: 2 ml, 4-5 years: 3ml four times daily or as directed by physicians. Suppositories: Children: 1-5 years: 125- 250 mg, 6-12 years: 250-500 mg, up to 4 times daily. Contraindications Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Precautions Paracetamol should be given with caution to patients with impaired kidney or liver function. Paracetamol should be given with care to patients taking other drugs that affect the liver. Side Effects Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally. Use in Special Population Pregnancy and lactation: Pregnant or nursing mother seek the advice of a health professional before using this product. Commercial Packs

Napa® Tablet: Box containing 50 blister strips of 10 tablets, each containing 500 mg Paracetamol BP.

Napa® Extra Tablet: Box containing 20 blister strips of 10 tablets, each containing 500 mg Paracetamol BP and 65 mg Caffeine BP. Napa® Syrup: Bottle containing 100 ml, 60 ml & 50 ml syrup, each 5 ml containing 120 mg Paracetamol BP. Napa® Suspension: Bottle containing 60 ml & 50 ml suspension, each 5 ml containing 120 mg Paracetamol BP. Napa® Paediatric Drops: Bottle containing 15 ml drops, each ml containing 80 mg Paracetamol BP. Napa® 125 Suppository: Box containing 4 foils of 5 suppositories (4 x 5’s), each tablet containing 125 mg Paracetamol BP. Napa® 250 Suppository: Box containing 4 foils of 5 suppositories (4 x 5’s), each containing 250 mg Paracetamol BP. Napa® 500 Suppository: Box containing 4 foils of 5 suppositories (4 x 5’s), each containing 500 mg Paracetamol BP.